Unusual Nausea And Vomiting After Taking Antibiotics

Illustration of Unusual Nausea And Vomiting After Taking Antibiotics
Illustration: Unusual Nausea And Vomiting After Taking Antibiotics

Hello doc, I want to ask you about the side effects of the antibiotics I consume. A few days ago my teeth had a slight problem due to gargling with salt water with too many doses, after that when brushing my teeth, there were parts of the teeth that couldn’t be brushed because of rheumatic pain. That night I started to have a headache and got a fever, there was no cough or flu. 2 days of fever I checked with a general poly doctor to check for fever and headaches and prescribed antibiotics lincomycin and paracetamol. Starting the first day of the consumption of antibiotics, the effects of nausea were extraordinary throughout the day, up to several times vomiting each time in food and still having fever and headaches, tomorrow or the third day, I went to the dentist to check for problems in my teeth I, finally the problematic part was treated and after that it was not painful anymore, and was only prescribed a drug to reduce fever and headache paracetamol. But on the second day of taking the antibiotic, his nausea remained extraordinary and vomited until he had no appetite to eat. The question is, can I stop using the antibiotics? Which is prescribed for 6 days.Please explain the doc.Thank you.

1 Answer:

Good afternoon, thank you for asking at HealthReplies.com. Every drug does have side effects, which can be different in each person. In your case, ideally when a person experiences a certain medical condition that is suspected to be a side effect of a drug, it should be traced first whether it really arises due to the drug or because of other things that happen to happen close to time, such as food poisoning or acid reflux .


This is increasingly important, especially because it relates to antibiotics that must be consumed according to doctor's recommendations. Even if the antibiotic has to be replaced because of an allergy, it is possible to be replaced with another antibiotic.


But if the symptoms are severe vomiting, and you find it difficult to go back to your previous doctor or have difficulty gaining access to health, then it's okay to stop using it. But as long as you can still consult a doctor first, it would be better if you take the time to your doctor who previously prescribed the drug. So, hopefully answering your question.

: by

Related Question

Remove Piercing?

Remove Piercing?

(6 months ago)

Want to ask if you remove the piercings to the dermatologist or plastic surgeon ….... Read more

Thrush Looks Like A Hole In The Right Side Of The Tongue?

Thrush Looks Like A Hole In The Right Side Of The Tongue?

(3 months ago)

Hello … I have a complaint ….. I got canker sores in the right side …. After I observed it …. Within 3 days Niki. The thrush. How come it’s like bulub... Read more

Tooth Extraction And Denture Installation?

Tooth Extraction And Denture Installation?

(29 days ago)

a good afternoon,... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *